Biblioteca de la Universidad Complutense de Madrid

The Artin-Lang property for normal real analytic surfaces

Impacto

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio y Ruiz Sancho, Jesús María (2003) The Artin-Lang property for normal real analytic surfaces. Journal für die reine und angewandte Mathematik, 556 . pp. 99-111. ISSN 0075-4102

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

183kB

URL Oficial: http://www.degruyter.com/view/j/crll



Resumen

We solve the 17th Hilbert Problem and prove the Artin-Lang property for normal real analytic surfaces. Then we deduce that the absolute (resp. relative) holomorphy ring of such a surface consists of all bounded (resp. locally bounded) meromorphic functions.


Tipo de documento:Artículo
Palabras clave:Real analytic surfaces; Meromorphic functions.
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14763
Referencias:

[1] M. A. Aba´nades, N. Joglar-Prieto, J. M. Ruiz, Bounded meromorphic functions on compact real analytic sets, J. Pure Appl. Algebra 142 (1999), 1–11.

[2] C. Andradas, L. Bro¨cker, J. M. Ruiz, Constructible sets in real geometry, Ergeb. Math. 33, Springer-Verlag, 1996.

[3] E. Becker, The real holomorphy ring and sums of 2n-th powers, in: Ge´ome´trie alge´brique re´elle et formes quadratiques, Proceedings, Rennes 1981, Springer Lect. Notes Math. 959 (1982), 139–181.

[4] J. Bochnak, W. Kucharz, M. Shiota, On equivalence of ideals of real global analytic functions and the 17th Hilbert problem, Invent. Math. 63 (1981), 403–421.

[5] A. Castilla, Artin-Lang property for analytic manifolds of dimension two, Math. Z. 217 (1994), 5–14.

[6] S. Coen, Sul rango dei fasci coerenti, Boll. U. Mat. Ital. 22 (1967), 373–383.

[7] R. C. Heitmann, Generating ideals in Pru¨ fer domains, Pacific J. Math. 62 (1976), 117–126.

[8] P. Jaworski, Positive definite analytic functions and vector bundles, Bull. Ac. Polonaise Sc. XXX (1982), 501–506.

[9] P. Jaworski, The 17-th Hilbert problem for noncompact real analytic manifolds, Springer Lect. Notes Math. 1524 (1991), 289–295.

Depositado:17 Abr 2012 11:47
Última Modificación:11 Nov 2013 14:31

Sólo personal del repositorio: página de control del artículo